# SDR DL733011161

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 45,996 hours, 31,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE BL 17.1 AND BL 5.7 VERTICAL BEAMS OF THE AFT SIDE OF THE FS 178 BULKHEAD PER BAC S/B 737-53A1225.  REVEALED A CRACK IN THE RBL 5.7 BEAM WEB AT WL 185 AND IN THE LBL 17.1 BEAM WEB AT WL 230.  THE WEBS OF ALL 4 BEAMS WERE REMOVED AND NEW WEBS INSTALLED TO REPAIR/MODIFY THE BEAMS PER ER/A 381260-14, REV A.
